Facebook Pixel
EmpowHER Guest

Hi, I took an overdose of postinor 2 unknowingly 18hours after an unprotected sex. I've been having tummy pain and drowsiness since then. Please will the pills work, I'm nervous. I don't want a baby now.

By Anonymous August 26, 2015 - 5:52am
Rate This

Add a Comment1 Comments


Hello Anonymous,

Lower abdominal pain, feeling tired and dizziness are reported side effects of Postinor 2.
How many pills did you take? If you took more than the recommended dose of one pill within 72 hours of unprotected intercourse, and if using the two pill dose, second pill within 12 hours of taking the first pill.

If these symptoms persist or worsen, contact your physician.

You will know if the pill worked if you have vaginal bleeding within three weeks of taking it.


August 26, 2015 - 9:04am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!